# SDR VTZA9909428

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7797 - IAD-RDU - DURING CLIMB AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LOUD NOISE COMING FROM GEAR WELL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NLG SELECTOR VALVE.  MAINTENANCE PERFORMED GEAR SWINGS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
